Journal article icon

Journal article

COMPUTATION OF OPTIMAL UNSTABLE STRUCTURES FOR A NUMERICAL WEATHER PREDICTION MODEL

Abstract:

Numerical experiments have been performed to compute the fastest growing perturbations in a finite time interval for a complex numerical weather prediction model. The models used are the tangent forward and adjoint versions of the adiabatic primitive-equation model of the Integrated Forecasting System developed at the European Centre for Medium-Range Weather Forecasts and Meteo France. These have been run with a horizontal truncation T21, and 19 vertical levels. The fastest growing perturbati...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


TRIBBIA, J More by this author
MOLTENI, F More by this author
Journal:
TELLUS SERIES A-DYNAMIC METEOROLOGY AND OCEANOGRAPHY
Volume:
45A
Issue:
5
Pages:
388-407
Publication date:
1993-10-05
DOI:
EISSN:
1600-0870
ISSN:
0280-6495
URN:
uuid:6be74255-c2e4-4ece-8ae5-e8d5e97f1228
Source identifiers:
317534
Local pid:
pubs:317534
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP